# SDR DALA13044240940

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,358 hours, 48,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT ROWS 02-14, 20-24, AND THE OVERWING EXIT SIGN AT ROW 25 WERE ALL INOPERATIVE.  MX REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
